Free access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 563 - 578
DOI http://dx.doi.org/10.1051/cocv:2003027
Published online 15 September 2003
  1. H. Barucq and B. Hanouzet, Étude asymptotique du système de Maxwell avec la condition aux limites absorbante de Silver-Müller II. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 1019-1024.
  2. C. Castro and E. Zuazua, Localization of waves in 1-d highly heterogeneous media. Arch. Rational Mech. Anal. 164 (2002) 39-72. [CrossRef]
  3. M.G. Crandall and A. Pazy, Nonlinear evolution equations in Banach spaces. Israel J. Math. 11 (1972) 57-94. [CrossRef] [MathSciNet]
  4. R. Dautray and J.L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology. Springer-Verlag, Vol. 3 (1990), Vol. 5 (1992).
  5. M. Eller, J.E. Lagnese and S. Nicaise, Decay rates for solutions of a Maxwell system with nonlinear boundary damping. Comp. Appl. Math. 21 (2002) 135-165.
  6. L.C. Evans, Nonlinear evolution equations in an arbitrary Banach space. Israel J. Math. 26 (1977) 1-42. [CrossRef] [MathSciNet]
  7. P. Grisvard, Elliptic problems in nonsmooth Domains. Pitman, Boston, Monogr. Stud. Math. 21 (1985).
  8. T. Kato, Nonlinear semigroups and evolution equations. J. Math. Soc. Japan 19 (1967) 508-520. [CrossRef] [MathSciNet]
  9. T. Kato, Linear and quasilinear equations of evolution of hyperbolic type, CIME, II Ciclo. Cortona (1976) 125-191.
  10. T. Kato, Abstract differential equations and nonlinear mixed problems. Accademia Nazionale dei Lincei, Scuola Normale Superiore, Lezione Fermiane, Pisa (1985).
  11. V. Komornik, Exact Controllability and Stabilization. The Multiplier Method. Masson-John Wiley, Collection RMA Paris 36 (1994).
  12. V. Komornik, Boundary stabilization, observation and control of Maxwell's equations. Panamer. Math. J. 4 (1994) 47-61. [MathSciNet]
  13. J.E. Lagnese, Exact controllability of Maxwell's equations in a general region. SIAM J. Control Optim. 27 (1989) 374-388. [CrossRef] [MathSciNet]
  14. C.-Y. Lin, Time-dependent nonlinear evolution equations. Differential Integral Equations 15 (2002) 257-270. [MathSciNet]
  15. S. Nicaise, M. Eller and J.E. Lagnese, Stabilization of heterogeneous Maxwell's equations by nonlinear boundary feedbacks. EJDE 2002 (2002) 1-26.
  16. S. Nicaise, Exact boundary controllability of Maxwell's equations in heteregeneous media and an application to an inverse source problem. SIAM J. Control Optim. 38 (2000) 1145-1170. [CrossRef] [MathSciNet]
  17. L. Paquet, Problèmes mixtes pour le système de Maxwell. Ann. Fac. Sci. Toulouse Math. 4 (1982) 103-141. [MathSciNet]
  18. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag,, Appl. Math. Sci. 44 (1983).
  19. K.D. Phung, Contrôle et stabilisation d'ondes électromagnétiques. ESAIM: COCV 5 (2000) 87-137. [CrossRef] [EDP Sciences]
  20. C. Pignotti, Observability and controllability of Maxwell's equations. Rend. Mat. Appl. 19 (1999) 523-546. [MathSciNet]